# SDR HALA2022062700117

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 47,330 hours, 7,465 cycles
- System (JASC): 2424 · AC Regulator
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS -  FOUND APU GENERATOR LEAKING OIL // REMOVED AND REPLACED APU GEN. LEAKED AND OPS CHECKED GOOD. REF A330 AMM 24-23-51-000/400-801A  GENERATOR, APU, OFF 33-2423-9-0001 S/N 05341 ON 33-2423-9-0001 S/N 04555
